# SDR AALA20090825BNA01

- Difficulty date: August 25, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N505AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49799
- Aircraft time: 58,624 hours, 30,342 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 100105901
- Condition: Failed
- Location: Main Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BNA - INFLIGHT DCA-DFW.  BATTERY CHARGER ILLUMINATED INFLIGHT.  EMERGENCY DECLARED, LANDED AT BNA WITHOUT INCIDENT.  REMOVED AND REPLACED BATTERY CHARGER BREAKER AND BOTH BATTERIES IN ACCORDANCE WITH MD80 AMM 24-30-01-4 AND 30-02-2.  OPS CHECK GOOD OK FOR SERVICE.
